# SDR YENA2024030500315

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 64,970 hours, 23,060 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH WING UPPER SKIN T/E AREA SIGNS OF CORROSION BETWEEN RIB 11 AND RIB 12; REF STS WO W003143 NR N0314 PERFORMED REPAIR IAW EA 110-2024-014 REV A, RDAF 80659065/092/2024AAND EC # A24-233-01. PERFORMED BY STS TECH MA0091 AND RII BY STS QC0042.
